liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A maximum modulus estimate for solutions of the Navier-Stokes system in domains of polyhedral type
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
University of Rostock.
2009 (English)In: MATHEMATISCHE NACHRICHTEN, ISSN 0025-584X , Vol. 282, no 3, 459-469 p.Article in journal (Refereed) Published
Abstract [en]

The authors prove a maximum modulus estimate for solutions of the stationary Navier-Stokes system in bounded domains of polyhedral type.

Place, publisher, year, edition, pages
2009. Vol. 282, no 3, 459-469 p.
Keyword [en]
Navier-Stokes system, nonsmooth domains
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-18023DOI: 10.1002/mana.200710747OAI: oai:DiVA.org:liu-18023DiVA: diva2:214263
Available from: 2009-05-04 Created: 2009-05-04 Last updated: 2009-05-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

G. Maz'ya, Vladimir

Search in DiVA

By author/editor
G. Maz'ya, Vladimir
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 373 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf